Alert archive / Oklahoma / Special Weather Statements in 2010
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jan 20, 2010, 9:21 PM CST for LeFlore County, Oklahoma. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2010, 9:21 PM CST (03:21 UTC)
- Expired
- Jan 20, 2010, 10:15 PM CST
- In force
- 54 min
- Issued by
- NWS Tulsa, OK
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 95 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1467 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
273
WWUS84 KTSA 210321
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CST WED JAN 20 2010
OKZ049-075-076-210415-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
921 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
LATIMER
AT 921 PM CST...A STRONG THUNDERSTORM WAS 5 MILES NORTH OF
NASHOBA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...
YANUSH...BENGAL...POTEAU...WHITESBORO...TALIHINA...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY
POINT...PANAMA...CLAYTON...NASHOBA...TUSKAHOMA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3459 9546 3526 9469 3491 9447 3450 9501
3451 9504 3448 9503 3436 9519
TIME...MOT...LOC 0321Z 228DEG 52KT 3456 9522
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jan 20, 5:01 PM CST, 4 hours 20 minutes earlier.
Area forecast discussion, Jan 20, 5:01 PM CST, 4 hours 20 minutes before
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
Hazardous weather outlook, Jan 20, 5:08 PM CST, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 PM CST WED JAN 20 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 PM CST WED JAN 20 2010
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA.
ONSET...ONGOING.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.
FLASH FLOOD.
RISK...LIMITED.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...MID EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A WEAK FRONTAL BOUNDARY HAS STALLED ACROSS FAR SOUTHEAST OKLAHOMA
LATE THIS AFTERNOON AS A STRONG UPPER LEVEL STORM SYSTEM
APPROACHES THE AREA FROM THE SOUTHWEST.
WITH THE APPROACH OF THE UPPER LEVEL SYSTEM...THUNDERSTORMS WITH
LOCALLY HEAVY RAIN WERE ALREADY DEVELOPING LATE THIS AFTERNOON
ACROSS SOUTHEAST OKLAHOMA. THESE STORMS WILL CONTINUE TO SPREAD
NORTH AND EAST INTO MUCH OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS DURING THE EVENING HOURS. A FEW OF THE STORMS WILL LIKELY
BE SEVERE ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. LARGE
HAIL WILL BE THE MAIN THREAT...PRIMARILY SOUTHEAST OF A
MCALESTER...FAYETTEVILLE LINE. LOCALIZED FLOODING COULD ALSO
BECOME A CONCERN WITH ANY STORMS MOVING OVER THE SAME AREAS.
IN ADDITION...THERE WILL BE A LIMITED TORNADO THREAT ACROSS FAR
SOUTHEAST OKLAHOMA UNTIL AROUND 10 PM THIS EVENING...WHERE
BOUNDARY LAYER MOISTURE AND SURFACE BASED INSTABILITY REMAIN THE
GREATEST. THE STRONGEST THUNDERSTORM ACTIVITY WILL BEGIN TO LIFT
NORTHEAST OF THE AREA AFTER MIDNIGHT WITH THE SEVERE THREAT
ENDING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED...ESPECIALLY
IN FAR SOUTHEAST OKLAHOMA.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL...
HIGH WIND POTENTIAL.
SUNDAY...HIGH WIND POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE WEATHER PATTERN WILL REMAIN ACTIVE INTO THE WEEKEND WITH A
STRONG STORM SYSTEM POISED TO IMPACT THE PLAINS BY LATE WEEK.
WINDS WILL INCREASE ON FRIDAY AHEAD OF THIS SYSTEM...WITH
THUNDERSTORMS POSSIBLE ON SATURDAY AS THE ASSOCIATED COLD FRONT
SWEEPS THROUGH THE AREA. WHILE INSTABILITY MAY BE MARGINAL WITH
THIS SYSTEM...THE STRONG UPWARD MOTION ALONG THE FRONTAL BOUNDARY
MAY YIELD A FEW STRONG TO SEVERE STORMS.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jan 20, 7:44 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CST WED JAN 20 2010
OKZ071-073-210230-
MCINTOSH OK-PITTSBURG OK-
744 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN MCINTOSH AND PITTSBURG
AT 743 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
KIOWA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...VIVIAN...MCALESTER...KIOWA...
PITTSBURG...BLANCO...SAVANNA...HAYWOOD...BACHE...ALDERSON...KREBS...
BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3475 9603 3531 9575 3519 9545 3517 9545
3517 9541 3516 9538 3466 9584
TIME...MOT...LOC 0143Z 211DEG 39KT 3479 9587Special weather statement, Jan 20, 7:48 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
748 PM CST WED JAN 20 2010
OKZ076-210230-
LE FLORE OK-
748 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN LE FLORE
AT 748 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTHWEST OF OCTAVIA...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG
CEDAR...MUSE...HODGEN AND HEAVENER.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3492 9460 3483 9444 3462 9445 3450 9446
3451 9493
TIME...MOT...LOC 0148Z 213DEG 31KT 3443 9481Special weather statement, Jan 20, 8:08 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
808 PM CST WED JAN 20 2010
OKZ064-065-210300-
CREEK OK-OKFUSKEE OK-
808 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN CREEK
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 807 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES WEST OF DRUMRIGHT TO 15 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...
OKFUSKEE...WELTY...BRISTOW...MILFAY...DEPEW...SHAMROCK...DRUMRIGHT
AND OILTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY HAIL.
LAT...LON 3616 9663 3617 9661 3617 9658 3542 9608
3538 9608 3538 9605 3531 9601 3528 9606
3529 9643 3546 9645 3542 9649 3544 9656
3541 9653 3538 9654 3540 9663
TIME...MOT...LOC 0207Z 257DEG 34KT 3591 9704 3514 9645Special weather statement, Jan 20, 8:37 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
837 PM CST WED JAN 20 2010
OKZ049-073-210315-
PITTSBURG OK-PUSHMATAHA OK-
837 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG AND WESTERN PUSHMATAHA
AT 837 PM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR
KOSOMA...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
CLAYTON...MOYERS...FINLEY...KOSOMA...STANLEY...TUSKAHOMA...KELLOND...
EUBANKS...DUNBAR AND SARDIS.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3469 9550 3469 9514 3423 9558 3433 9576
TIME...MOT...LOC 0237Z 213DEG 31KT 3436 9561Special weather statement, Jan 20, 9:07 PM CST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
907 PM CST WED JAN 20 2010
OKZ054-055-059-060-064>067-070-071-073-074-210400-
CREEK OK-HASKELL OK-MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-PAWNEE OK-PITTSBURG OK-TULSA OK-WAGONER OK-WASHINGTON OK-
907 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE...SOUTHWESTERN WAGONER...SOUTHERN WASHINGTON...OSAGE...
EASTERN CREEK...TULSA AND PAWNEE
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE AND EASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
MCINTOSH...SOUTHWESTERN HASKELL AND NORTHEASTERN PITTSBURG
AT 905 PM CST...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 4 MILES EAST OF RALSTON TO 8 MILES SOUTH OF INDIANOLA...MOVING
NORTHEAST AT 40 MPH. THESE STORMS WILL MOVE INTO THE TULSA METRO
AREA.
SOME OF THE STRONGER STORMS IN THIS LINE WILL PRODUCE LOCAL WIND
GUSTS TO 50 MPH ALONG WITH SOME HAIL TO DIME AND NICKEL SIZE.
LAT...LON 3623 9581 3617 9582 3617 9578 3510 9518
3496 9582 3529 9599 3655 9679 3700 9625
TIME...MOT...LOC 0305Z 230DEG 34KT 3650 9661 3506 9574Special weather statement, Jan 20, 9:21 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
921 PM CST WED JAN 20 2010
OKZ049-075-076-210415-
LATIMER OK-LE FLORE OK-PUSHMATAHA OK-
921 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE...NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN
LATIMER
AT 921 PM CST...A STRONG THUNDERSTORM WAS 5 MILES NORTH OF
NASHOBA...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...
YANUSH...BENGAL...POTEAU...WHITESBORO...TALIHINA...HODGEN...
SUMMERFIELD...HEAVENER...FANSHAWE...HOWE...WISTER...SHADY
POINT...PANAMA...CLAYTON...NASHOBA...TUSKAHOMA...KIAMICHI AND ALBION.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3459 9546 3526 9469 3491 9447 3450 9501
3451 9504 3448 9503 3436 9519
TIME...MOT...LOC 0321Z 228DEG 52KT 3456 9522The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 6:16 PM CST | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Jan 20, 6:20 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 55 min |
| Jan 20, 7:04 PM CST | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 116 min |
| Jan 20, 7:04 PM CST | Special Weather Statement | TSA | Pushmataha | 41 min |
| Jan 20, 7:44 PM CST | Special Weather Statement | TSA | Pittsburg | 46 min |
| Jan 20, 7:48 PM CST | Special Weather Statement | TSA | LeFlore | 42 min |
| Jan 20, 8:08 PM CST | Special Weather Statement | TSA | Okfuskee | 52 min |
| Jan 20, 8:37 PM CST | Special Weather Statement | TSA | Pushmataha | 38 min |
| Jan 20, 9:07 PM CST | Special Weather Statement | TSA | Creek, McIntosh, Okmulgee, Osage, Tulsa | 53 min |
| Jan 20, 10:13 PM CST | Special Weather Statement | TSA | LeFlore | 47 min |
| Jan 20, 10:50 PM CST | Special Weather Statement | TSA | Choctaw, Pittsburg, Pushmataha | 25 min |
| Jan 20, 11:27 PM CST | Special Weather Statement | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 48 min |
| Jan 20, 11:31 PM CST | Special Weather Statement | TSA | Pushmataha | 29 min |
| Jan 21, 1:17 AM CST | Special Weather Statement | TSA | Crawford, Washington | 28 min |
| Jan 21, 1:38 AM CST | Special Weather Statement | TSA | Crawford, Franklin | 22 min |
| Jan 21, 2:09 AM CST | Special Weather Statement | TSA | Madison | 36 min |
Nearby
Special Weather Statements in Oklahoma, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.